# SDR SWAA2022041885143

- Difficulty date: March 17, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 38,976 hours, 23,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*****MAIN CABIN FWD WET AREA FLOOR SUPPORT INTERCOSTAL CRACK AT UPPER FLANGE AROUND FASTENER HOLE @ BL-0 BETWEEN STA 340-STA 360. / [01] REMOVED INTERCOSTAL AT STA 340 TO STA 360 BL 0.PER B 737-700 SRM 51-40-02-0G-0;[02] VERIFIED REMOVAL;[03] LOCATED AND DRILLED NEW INTERCOSTAL AS REF. B737-700 SRM 51-10-02-0G-0.;[04] VERIFIED DRILLING. OK TO INSTALL INTERCOSTAL;[05] STARTED INSTALLATION OF NEW INTEROSTAL AT MAIN CABIN FLOOR STUCTURE BWTEEN STA 340-STA 360 BL-0 AS REF .B737-700 SRM 51-40-02-0G-0.;[06] STARTED INSTALLATION OF NEW INTEROSTAL AT MAIN CABIN FLOOR STUCTURE BWTEEN STA 340-STA 360 BL-0 AS REF .B737-700 SRM 51-40-02-0G-0 AND DRAWING #141A5400.;[07] INSTALLED NEW INTEROSTAL AT MAIN CABIN FLOOR STUCTURE BWTEEN STA 340-STA 360 BL-0 AS REF .B737-700 SRM 51-40-02-0G-0 AND DRAWING #141A5400.;[08] VERIFIED STEPS 5;6 AND 7..;[09] VERIFIED ALL STEPS COMPLETE
